# SDR SWAA2017112117943

- Difficulty date: November 16, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 65,357 hours, 38,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6565746
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE AFT MOUNT NUTPLATE CRACKED.  R&R MOUNT ASSEMBLY PER SRM.
